# SDR CA020624001

- Difficulty date: June 23, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,626 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910009113
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, D

## Discrepancy

(CAN) ON START UP OF NR 2 ENGINE PILOTS REPORTED SMOKE FROM NOSE AREA. SMOKE CONFIRMED AS HYDRAULIC MIST DUE TO PIN HOLE IN GEAR DOWN RIGID HYDRAULIC LINE AT BEND TWO INCHES FROM END OF FITTING.IPC REF 29-20-00 FIG 5 ITEM 130
